MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX - XL COILETTE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX - XL COILETTE
Model Number 1068240
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information was initially reported under mdr 0002242816-2024-00127.This report is being submitted as a correction to reflect that more than one suspect medical device was involved in the event.
 
Event or Problem Description
It was reported by the sales representative that the patient experienced pain while using sflx-xl coilette.The patient indicated that the pain level was 7 or 8 out of 10.No further information has been reported.The sflx-xl coilette has not been returned for evaluation.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
SFLX - XL COILETTE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
parsippany, NJ 07054
9732999300
MDR Report Key21148793
Report Number0002242816-2025-00011
Device Sequence Number9645977
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068240
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic